# SDR 97ZZZX2032

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2585B
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0132
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3A
- Condition: Jet Blocked
- Location: Carburetor Main
- Part time: 3,195 hours
- Component: Facet
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE LOST POWER FROM PARTIAL OBSTRUCTION OF MAIN JET WHICH FEEDS DISCHARGE NOZZLE.  MATERIAL APPEARS TO HAVE BUILD-UP OF SEDIMENT SCALE.  RECOMMEND INTERNAL BOWL INSPECTION OF CONDITION AT EACH 2,000-HOUR OPERATION.
